Page 1 of 1

Is my medication the cause of my nausea?!

Posted: Wed Jan 16, 2019 3:02 pm
by dexpop
Hello everyone!! I hope you are all doing well today?

I have been taking Venlafaxine at various doses over the past five years. I have also been taking Lamotragine for around three years now.

I am desperately seeking out some experiences/information regarding long term nausea.

I am constantly experiencing bouts of extreme nausea and fatigue. My memory is not very sharp so I am trying to figure out what may be the cause. I have eliminated many other factors but nothing. It just occurred to me that perhaps these medications could be a possible cause.

I was at the library yesterday feeling totally fine until I quickly felt very nauseated and needing to lie down urgently. This happens very often, everyday. It is ruining my quality of life and prevents me from doing the things I enjoy. I can't cope. I can't live like this anymore.

Has anyone suffered long term nausea/fatigue whilst taking these medications?

Sorry that my post is so long.
Please help me :(

Re: Is my medication the cause of my nausea?!

Posted: Thu Jan 17, 2019 7:54 pm
by christabel
Hi dexpop. How have you been today?

Your question just reminded me of the information I got from the Mind organisation a few years ago.
The fight or flight reaction that we have to anxiety cause many physical symptoms, one being nausea. The body tries to make it self lighter. That is why we are desperate for toilet and often feel sick too.

Take care. Chris

Re: Is my medication the cause of my nausea?!

Posted: Mon Feb 25, 2019 10:20 am
by kevinn88
Hi.. Have you concern this with your doctor ? If not i would first advice you to go and discuss this with doctor, because expert medical advisor role is most important if its about medical health advise.

Re: Is my medication the cause of my nausea?!

Posted: Fri Mar 01, 2019 6:45 am
by johnherron
Report drug-induced nausea to your doctor if it's intrusive with your daily task, keeping you from eating properly, or causing weight loss or dehydration.
Ask your doctor/pharmacist if you should take your medicines with food. In most cases it helps decrease nausea if you take it with a light food/snack,".it is also recommended avoiding fatty or fried foods, which takes time to digest and may increase issue avoiding lying down flat when resting etc